Alert archive / Iowa / River Flood Warnings in 2016
River Flood Warning 42, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this river flood warning at Jun 22, 2016, 5:27 PM CDT for Clay County, Dickinson County, Iowa. It was in force for 65 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2016, 5:27 PM CDT (22:27 UTC)
- Expired
- Jun 25, 2016, 10:00 AM CDT
- In force
- 65 hr
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clay County, IA, Dickinson County, IA
The radar
The Sioux Falls radar (KFSD), 122 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Sioux River near Milford (MIFI4).
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 16 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
045
WGUS43 KFSD 222227
FLWFSD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
527 PM CDT WED JUN 22 2016
...The National Weather Service in Sioux Falls has issued a flood
warning for the following rivers in Iowa...
Little Sioux River Near Milford
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest
forecasts.
Recent rainfall has caused areas rivers to rise above flood stage
across parts of northwest Iowa. Points along the Little Sioux River
will remain above flood stage the next couple of days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas. the water
depth and road condition may be unsafe.
Additional information is available at
http://water.weather.gov/ahps2/index.php?wfo=fsd
Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.
The next scheduled statement will be issued tomorrow morning.
&&
IAC041-059-240227-
/O.NEW.KFSD.FL.W.0042.160622T2227Z-160625T1500Z/
/MIFI4.1.ER.160622T0748Z.160623T0600Z.160624T1500Z.NO/
527 PM CDT WED JUN 22 2016
The National Weather Service in Sioux Falls has issued a
* Flood Warning for
The Little Sioux River Near Milford.
* until Saturday morning.
* At 4PM Wednesday the stage was 12.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* At stages near 12.0 feet...Minor flooding of low lying agricultural
lands begins.
&&
LAT...LON 4350 9533 4350 9526 4334 9519 4334 9516
4328 9517 4329 9524
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST
STAGE STAGE TIME STAGE TIME
LITTLE SIOUX RIVER
MIFI4 12.0 12.61 Wed 4 PM 12.6 Thu 1 AM
ADAMS7 follow-up statements
311
WGUS83 KFSD 230257
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
957 PM CDT WED JUN 22 2016
...The Flood Warning continues for the following rivers in Iowa...
Little Sioux River At Spencer
Little Sioux River At Linn Grove
Little Sioux River Near Milford
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest
forecasts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas. the water
depth and road condition may be unsafe.
Additional information is available at
http://water.weather.gov/ahps2/index.php?wfo=fsd
Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.
The next scheduled statement will be issued tomorrow morning.
&&
IAC041-059-240657-
/O.CON.KFSD.FL.W.0042.000000T0000Z-160625T1500Z/
/MIFI4.1.ER.160622T0748Z.160623T0200Z.160624T1500Z.NO/
957 PM CDT WED JUN 22 2016
The Flood Warning continues for
The Little Sioux River Near Milford.
* until Saturday morning.
* At 9PM Wednesday the stage was 12.7 feet.
* Flood stage is 12.0 feet.
* Recent activity...The river rose above flood stage on Wednesday
June 22.
* Forecast...The river will crest near 12.7 feet by Thursday June 23.
The river will fall below flood stage Friday June 24.
* At stages near 12.0 feet...Minor flooding of low lying agricultural
lands begins.
&&
LAT...LON 4350 9533 4350 9526 4334 9519 4334 9516
4328 9517 4329 9524
$$
IAC041-240657-
/O.EXT.KFSD.FL.W.0032.000000T0000Z-160627T0000Z/
/SPWI4.1.ER.160614T2137Z.160616T2015Z.160626T0000Z.NO/
957 PM CDT WED JUN 22 2016
The Flood Warning continues for
The Little Sioux River At Spencer.
* until Sunday evening.
* At 9PM Wednesday the stage was 10.6 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will crest near 10.8 feet by Thursday June 23.
The river will fall below flood stage Saturday June 25.
* At stages near 10.0 feet...The right bank overflows, and minor
flooding of the Spencer city park and some rural agricultural areas
begins.
&&
LAT...LON 4315 9518 4315 9512 4315 9505 4299 9503
4302 9510 4310 9510
$$
IAC021-041-240657-
/O.EXT.KFSD.FL.W.0033.000000T0000Z-160628T0600Z/
/LNNI4.1.ER.160614T2245Z.160619T1230Z.160627T0600Z.NO/
957 PM CDT WED JUN 22 2016
The Flood Warning continues for
The Little Sioux River At Linn Grove.
* until late Monday night.
* At 9PM Wednesday the stage was 18.1 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will crest near 18.2 feet by Saturday June 25.
The river will fall below flood stage Monday June 27.
* At stages near 18.5 feet...The city park in Sioux Rapids is
flooded.
&&
LAT...LON 4302 9510 4299 9503 4287 9512 4288 9536
4296 9543 4293 9520
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST
STAGE STAGE TIME STAGE TIME
LITTLE SIOUX RIVER
MIFI4 12.0 12.69 Wed 9 PM 12.7 Thu 1 AM
SPWI4 10.0 10.61 Wed 9 PM 10.8 Thu 1 PM
LNNI4 18.0 18.08 Wed 9 PM 18.2 Fri 7 PM
ADAMS802
WGUS83 KFSD 231359
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
859 AM CDT THU JUN 23 2016
...The Flood Warning continues for the following rivers in Iowa...
Little Sioux River Near Milford
Little Sioux River At Spencer
Little Sioux River At Linn Grove
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest
forecasts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas. the water
depth and road condition may be unsafe.
Additional information is available at
http://water.weather.gov/ahps2/index.php?wfo=fsd
Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.
The next scheduled statement will be issued tomorrow morning.
&&
IAC041-059-241759-
/O.CON.KFSD.FL.W.0042.000000T0000Z-160625T1500Z/
/MIFI4.1.ER.160622T0748Z.160623T1215Z.160624T1500Z.NO/
859 AM CDT THU JUN 23 2016
The Flood Warning continues for
The Little Sioux River Near Milford.
* until Saturday morning.
* At 08AM Thursday the stage was 12.7 feet.
* Flood stage is 12.0 feet.
* Recent activity...The river rose above flood stage on Wednesday
June 22.
* Forecast...The river will continue to fall to below flood stage by
Friday June 24.
* At stages near 12.0 feet...Minor flooding of low lying agricultural
lands begins.
&&
LAT...LON 4350 9533 4350 9526 4334 9519 4334 9516
4328 9517 4329 9524
$$
IAC041-241759-
/O.EXT.KFSD.FL.W.0032.000000T0000Z-160627T0600Z/
/SPWI4.1.ER.160614T2137Z.160616T2015Z.160626T0600Z.NO/
859 AM CDT THU JUN 23 2016
The Flood Warning continues for
The Little Sioux River At Spencer.
* until late Sunday night.
* At 08AM Thursday the stage was 10.9 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will crest near 11.2 feet this evening and
will fall below flood stage by Sunday June 26.
* At stages near 10.0 feet...The right bank overflows, and minor
flooding of the Spencer city park and some rural agricultural areas
begins.
&&
LAT...LON 4315 9518 4315 9512 4315 9505 4299 9503
4302 9510 4310 9510
$$
IAC021-041-241759-
/O.EXT.KFSD.FL.W.0033.000000T0000Z-160628T1200Z/
/LNNI4.1.ER.160614T2245Z.160619T1230Z.160627T1200Z.NO/
859 AM CDT THU JUN 23 2016
The Flood Warning continues for
The Little Sioux River At Linn Grove.
* until Tuesday morning.
* At 08AM Thursday the stage was 18.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will crest near 18.3 feet by Saturday
June 25 and will fall below flood stage by Tuesday June 28.
* At stages near 18.5 feet...The city park in Sioux Rapids is
flooded.
&&
LAT...LON 4302 9510 4299 9503 4287 9512 4288 9536
4296 9543 4293 9520
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
LITTLE SIOUX RIVER
MIFI4 12.0 12.66 Thu 8 AM 12.7 Thu Jun 23
SPWI4 10.0 10.94 Thu 8 AM 11.2 Thu 7 PM
LNNI4 18.0 18.02 Thu 8 AM 18.3 Sat 1 AM
MG646
WGUS83 KFSD 240242
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
942 PM CDT THU JUN 23 2016
...The Flood Warning continues for the following rivers in Iowa...
Little Sioux River Near Milford
Little Sioux River Above Spencer
Little Sioux River At Spencer
Little Sioux River At Linn Grove
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest
forecasts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas. the water
depth and road condition may be unsafe.
Additional information is available at
http://water.weather.gov/ahps2/index.php?wfo=fsd
Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.
The next scheduled statement will be issued tomorrow morning.
&&
IAC041-059-250642-
/O.CON.KFSD.FL.W.0042.000000T0000Z-160625T1500Z/
/MIFI4.1.ER.160622T0748Z.160623T1215Z.160624T1500Z.NO/
942 PM CDT THU JUN 23 2016
The Flood Warning continues for
The Little Sioux River Near Milford.
* until Saturday morning.
* At 8PM Thursday the stage was 12.5 feet.
* Flood stage is 12.0 feet.
* Recent activity...The river rose above flood stage on Wednesday
June 22.
* Forecast...The river will continue to fall to below flood stage by
Friday June 24.
* At stages near 12.0 feet...Minor flooding of low lying agricultural
lands begins.
&&
LAT...LON 4350 9533 4350 9526 4334 9519 4334 9516
4328 9517 4329 9524
$$
IAC041-059-241500-
/O.CON.KFSD.FL.W.0043.000000T0000Z-160624T1500Z/
/LSSI4.1.ER.160623T0607Z.160623T2245Z.160624T0900Z.UU/
942 PM CDT THU JUN 23 2016
The Flood Warning continues for
The Little Sioux River Above Spencer.
* until Friday morning.
* At 9PM Thursday the stage was 10.2 feet.
* Flood stage is 10.0 feet.
* Recent activity...The river rose above flood stage on Thursday June
23.
* Forecast...The river will continue to fall to below flood stage by
Friday June 24.
* At stages near 10.0 feet...Minor flooding of agricultural lands
begins.
&&
LAT...LON 4329 9524 4328 9517 4324 9523 4315 9512
4315 9518 4324 9529
$$
IAC041-250642-
/O.CON.KFSD.FL.W.0032.000000T0000Z-160627T0600Z/
/SPWI4.1.ER.160614T2137Z.160616T2015Z.160626T0600Z.NO/
942 PM CDT THU JUN 23 2016
The Flood Warning continues for
The Little Sioux River At Spencer.
* until late Sunday night.
* At 8PM Thursday the stage was 11.1 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Sunday June 26.
* At stages near 10.0 feet...The right bank overflows, and minor
flooding of the Spencer city park and some rural agricultural areas
begins.
&&
LAT...LON 4315 9518 4315 9512 4315 9505 4299 9503
4302 9510 4310 9510
$$
IAC021-041-250642-
/O.CON.KFSD.FL.W.0033.000000T0000Z-160628T1200Z/
/LNNI4.1.ER.160614T2245Z.160619T1230Z.160627T1200Z.NO/
942 PM CDT THU JUN 23 2016
The Flood Warning continues for
The Little Sioux River At Linn Grove.
* until Tuesday morning.
* At 9PM Thursday the stage was 18.0 feet.
* Flood stage is 18.0 feet.
* Recent activity...The river rose above flood stage on Thursday June
23.
* At stages near 18.5 feet...The city park in Sioux Rapids is
flooded.
&&
LAT...LON 4302 9510 4299 9503 4287 9512 4288 9536
4296 9543 4293 9520
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
LITTLE SIOUX RIVER
MIFI4 12.0 12.47 Thu 8 PM 12.7 Thu Jun 23
LSSI4 10.0 10.19 Thu 9 PM 10.1 Fri 1 AM
SPWI4 10.0 11.13 Thu 8 PM 11.1 Fri 1 AM
LNNI4 18.0 17.97 Thu 9 PM 18.3 Sat 1 AM
ADAMS165
WGUS83 KFSD 241442
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
942 AM CDT FRI JUN 24 2016
...The Flood Warning continues for the following rivers in Iowa...
Little Sioux River Near Milford
Little Sioux River Above Spencer
Little Sioux River At Spencer
...The Flood Warning continues for the following rivers in Iowa...
Little Sioux River At Linn Grove
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest
forecasts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas. the water
depth and road condition may be unsafe.
Additional information is available at
http://water.weather.gov/ahps2/index.php?wfo=fsd
Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.
The next scheduled statement will be issued tomorrow morning.
&&
IAC041-059-251842-
/O.EXT.KFSD.FL.W.0042.000000T0000Z-160626T0600Z/
/MIFI4.1.ER.160622T0748Z.160623T1215Z.160625T0600Z.NO/
942 AM CDT FRI JUN 24 2016
The Flood Warning continues for
The Little Sioux River Near Milford.
* until late Saturday night.
* At 08AM Friday the stage was 12.4 feet.
* Flood stage is 12.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Saturday June 25.
* At stages near 12.0 feet...Minor flooding of low lying agricultural
lands begins.
&&
LAT...LON 4350 9533 4350 9526 4334 9519 4334 9516
4328 9517 4329 9524
$$
IAC041-059-250000-
/O.EXT.KFSD.FL.W.0043.000000T0000Z-160625T0000Z/
/LSSI4.1.ER.160623T0607Z.160623T2245Z.160624T1800Z.UU/
942 AM CDT FRI JUN 24 2016
The Flood Warning continues for
The Little Sioux River Above Spencer.
* until this evening.
* At 09AM Friday the stage was 10.1 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Friday June 24.
* At stages near 10.0 feet...Minor flooding of agricultural lands
begins.
&&
LAT...LON 4329 9524 4328 9517 4324 9523 4315 9512
4315 9518 4324 9529
$$
IAC041-251842-
/O.EXT.KFSD.FL.W.0032.000000T0000Z-160627T0900Z/
/SPWI4.1.ER.160614T2137Z.160616T2015Z.160626T0900Z.NO/
942 AM CDT FRI JUN 24 2016
The Flood Warning continues for
The Little Sioux River At Spencer.
* until late Sunday night.
* At 08AM Friday the stage was 10.9 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Sunday June 26.
* At stages near 10.0 feet...The right bank overflows, and minor
flooding of the Spencer city park and some rural agricultural areas
begins.
&&
LAT...LON 4315 9518 4315 9512 4315 9505 4299 9503
4302 9510 4310 9510
$$
IAC021-041-251842-
/O.CON.KFSD.FL.W.0033.000000T0000Z-160628T1200Z/
/LNNI4.1.ER.160614T2245Z.160619T1230Z.160627T1200Z.NO/
942 AM CDT FRI JUN 24 2016
The Flood Warning continues for
The Little Sioux River At Linn Grove.
* until Tuesday morning.
* At 09AM Friday the stage was 18.0 feet.
* Flood stage is 18.0 feet.
* At stages near 18.5 feet...The city park in Sioux Rapids is
flooded.
&&
LAT...LON 4302 9510 4299 9503 4287 9512 4288 9536
4296 9543 4293 9520
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
LITTLE SIOUX RIVER
MIFI4 12.0 12.36 Fri 8 AM 12.7 Thu Jun 23
LSSI4 10.0 10.08 Fri 9 AM 10.2 Thu Jun 23
SPWI4 10.0 10.95 Fri 8 AM 11.1 Thu Jun 23
LNNI4 18.0 17.95 Fri 9 AM 18.3 Sun 1 AM435
WGUS83 KFSD 250128
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
828 PM CDT FRI JUN 24 2016
...The Flood Warning continues for the following rivers in Iowa...
Little Sioux River Near Milford
Little Sioux River At Spencer
Little Sioux River At Linn Grove
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest
forecasts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas. the water
depth and road condition may be unsafe.
Additional information is available at
http://water.weather.gov/ahps2/index.php?wfo=fsd
Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.
The next scheduled statement will be issued tomorrow morning.
&&
IAC041-059-260528-
/O.CON.KFSD.FL.W.0042.000000T0000Z-160626T0600Z/
/MIFI4.1.ER.160622T0748Z.160623T1215Z.160625T0600Z.NO/
828 PM CDT FRI JUN 24 2016
The Flood Warning continues for
The Little Sioux River Near Milford.
* until late Saturday night.
* At 07PM Friday the stage was 12.2 feet.
* Flood stage is 12.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Saturday June 25.
* At stages near 12.0 feet...Minor flooding of low lying agricultural
lands begins.
&&
LAT...LON 4350 9533 4350 9526 4334 9519 4334 9516
4328 9517 4329 9524
$$
IAC041-260528-
/O.EXT.KFSD.FL.W.0032.000000T0000Z-160627T1200Z/
/SPWI4.1.ER.160614T2137Z.160616T2015Z.160626T1200Z.NO/
828 PM CDT FRI JUN 24 2016
The Flood Warning continues for
The Little Sioux River At Spencer.
* until Monday morning.
* At 07PM Friday the stage was 10.9 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Sunday June 26.
* At stages near 10.0 feet...The right bank overflows, and minor
flooding of the Spencer city park and some rural agricultural areas
begins.
&&
LAT...LON 4315 9518 4315 9512 4315 9505 4299 9503
4302 9510 4310 9510
$$
IAC021-041-260528-
/O.CON.KFSD.FL.W.0033.000000T0000Z-160628T1200Z/
/LNNI4.1.ER.160614T2245Z.160619T1230Z.160627T1200Z.NO/
828 PM CDT FRI JUN 24 2016
The Flood Warning continues for
The Little Sioux River At Linn Grove.
* until Tuesday morning.
* At 08PM Friday the stage was 17.9 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will crest near 18.2 feet on Sunday June 26
and will fall back below flood stage by Tuesday June 28.
* At stages near 18.5 feet...The city park in Sioux Rapids is
flooded.
&&
LAT...LON 4302 9510 4299 9503 4287 9512 4288 9536
4296 9543 4293 9520
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
LITTLE SIOUX RIVER
MIFI4 12.0 12.17 Fri 7 PM 12.7 Thu Jun 23
SPWI4 10.0 10.85 Fri 7 PM 12.4 Thu Jun 16
LNNI4 18.0 17.92 Fri 8 PM 18.2 Sun 1 AM
MG417
WGUS83 KFSD 251333
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
833 AM CDT SAT JUN 25 2016
...The Flood Warning continues for the following rivers in Iowa...
Little Sioux River Near Milford
Little Sioux River At Spencer
Little Sioux River At Linn Grove
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest
forecasts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas. the water
depth and road condition may be unsafe.
Additional information is available at
http://water.weather.gov/ahps2/index.php?wfo=fsd
Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.
The next scheduled statement will be issued tomorrow morning.
&&
IAC041-059-261733-
/O.EXT.KFSD.FL.W.0042.000000T0000Z-160626T1800Z/
/MIFI4.1.ER.160622T0748Z.160623T1215Z.160625T1800Z.NO/
833 AM CDT SAT JUN 25 2016
The Flood Warning continues for
The Little Sioux River Near Milford.
* until Sunday afternoon.
* At 07AM Saturday the stage was 12.1 feet.
* Flood stage is 12.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Saturday June 25.
* At stages near 12.0 feet...Minor flooding of low lying agricultural
lands begins.
&&
LAT...LON 4350 9533 4350 9526 4334 9519 4334 9516
4328 9517 4329 9524
$$
IAC041-261732-
/O.EXT.KFSD.FL.W.0032.000000T0000Z-160628T0600Z/
/SPWI4.1.ER.160614T2137Z.160616T2015Z.160627T0600Z.NO/
833 AM CDT SAT JUN 25 2016
The Flood Warning continues for
The Little Sioux River At Spencer.
* until late Monday night.
* At 07AM Saturday the stage was 10.7 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Monday June 27.
* At stages near 10.0 feet...The right bank overflows, and minor
flooding of the Spencer city park and some rural agricultural areas
begins.
&&
LAT...LON 4315 9518 4315 9512 4315 9505 4299 9503
4302 9510 4310 9510
$$
IAC021-041-261732-
/O.EXT.KFSD.FL.W.0033.000000T0000Z-160628T0600Z/
/LNNI4.1.ER.160614T2245Z.160619T1230Z.160627T0600Z.NO/
833 AM CDT SAT JUN 25 2016
The Flood Warning continues for
The Little Sioux River At Linn Grove.
* until late Monday night.
* At 08AM Saturday the stage was 18.0 feet.
* Flood stage is 18.0 feet.
* At stages near 18.5 feet...The city park in Sioux Rapids is
flooded.
&&
LAT...LON 4302 9510 4299 9503 4287 9512 4288 9536
4296 9543 4293 9520
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
LITTLE SIOUX RIVER
MIFI4 12.0 12.05 Sat 7 AM 12.7 Thu Jun 23
SPWI4 10.0 10.74 Sat 7 AM 12.4 Thu Jun 16
LNNI4 18.0 17.97 Sat 8 AM 18.1 Sun 1 AM
FERGUSON303
WGUS83 KFSD 251457
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
957 AM CDT SAT JUN 25 2016
...The Flood Warning is cancelled for the following rivers in Iowa...
Little Sioux River Near Milford
...The Flood Warning continues for the following rivers in Iowa...
Little Sioux River At Spencer
Little Sioux River At Linn Grove
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest
forecasts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas. the water
depth and road condition may be unsafe.
Additional information is available at
http://water.weather.gov/ahps2/index.php?wfo=fsd
Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.
The next scheduled statement will be issued tomorrow morning.
&&
IAC041-059-251527-
/O.CAN.KFSD.FL.W.0042.000000T0000Z-160626T1800Z/
/MIFI4.1.ER.160622T0748Z.160623T1215Z.160625T1405Z.NO/
957 AM CDT SAT JUN 25 2016
The Flood Warning is cancelled for
The Little Sioux River Near Milford.
* At 09AM Saturday the stage was 12.0 feet.
* Flood stage is 12.0 feet.
* Recent activity...The river fell below flood stage at Saturday June
25.
* Forecast...The river will continue to fall to 11.6 feet by 7 AM
Sunday.
* At stages near 12.0 feet...Minor flooding of low lying agricultural
lands begins.
&&
LAT...LON 4350 9533 4350 9526 4334 9519 4334 9516
4328 9517 4329 9524
$$
IAC041-261857-
/O.CON.KFSD.FL.W.0032.000000T0000Z-160628T0600Z/
/SPWI4.1.ER.160614T2137Z.160616T2015Z.160627T0600Z.NO/
957 AM CDT SAT JUN 25 2016
The Flood Warning continues for
The Little Sioux River At Spencer.
* until late Monday night.
* At 09AM Saturday the stage was 10.7 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Monday June 27.
* At stages near 10.0 feet...The right bank overflows, and minor
flooding of the Spencer city park and some rural agricultural areas
begins.
&&
LAT...LON 4315 9518 4315 9512 4315 9505 4299 9503
4302 9510 4310 9510
$$
IAC021-041-261857-
/O.CON.KFSD.FL.W.0033.000000T0000Z-160628T0600Z/
/LNNI4.1.ER.160614T2245Z.160619T1230Z.160627T0600Z.NO/
957 AM CDT SAT JUN 25 2016
The Flood Warning continues for
The Little Sioux River At Linn Grove.
* until late Monday night.
* At 09AM Saturday the stage was 18.0 feet.
* Flood stage is 18.0 feet.
* At stages near 18.5 feet...The city park in Sioux Rapids is
flooded.
&&
LAT...LON 4302 9510 4299 9503 4287 9512 4288 9536
4296 9543 4293 9520
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
LITTLE SIOUX RIVER
MIFI4 12.0 11.96 Sat 9 AM 12.7 Thu Jun 23
SPWI4 10.0 10.67 Sat 9 AM 12.4 Thu Jun 16
LNNI4 18.0 17.96 Sat 9 AM 18.1 Sun 1 AM
FERGUSONWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this river flood warning went out at Jun 22, 3:10 PM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, Jun 22, 3:10 PM CDT, 2 hours 17 minutes before
Area Forecast Discussion National Weather Service Sioux Falls SD 310 PM CDT WED JUN 22 2016 .SHORT TERM...(This evening through Thursday) Issued at 310 PM CDT Wed Jun 22 2016 High pressure settling in tonight will allow for decreasing winds and drier air, leading to cooler morning low temperatures. The only real forecast challenge overnight will be the stratus field across North Dakota and whether or not that will work into the area. Cannot completely rule it out but suspect that much of it is diurnally driven so not expecting widespread ceilings. Aiming for low temperatures from the mid 50s in the mid James Valley to the lower 60s around Sioux City and Storm Lake. Thursday will prove to be a little cooler and a little drier with light winds, so a very pleasant summer day. Highs mainly in the upper 70s to mid 80s with some scattered cumulus cloud cover. .LONG TERM...(Thursday night through Wednesday) Issued at 310 PM CDT Wed Jun 22 2016 Thursday night will start mostly clear, and skies should stay that way over most of the area during the night. Near the end of the night, a band of sharply increasing moisture and warm advection, mainly aloft, is progged by models to approach the eastern Missouri River area, roughly from Yankton east. While there does not appear to be much of a mechanism to initiate convection, with the low level jet mainly to the west, I would not be surprised to see a few elevated storms develop around daybreak or a bit after. With parameters not too conclusive, will settle for a slight chance Friday morning over the southern part of northwest Iowa. As this gradient pushes northeast, any elevated storms should diurnally dissipate, and will not include any storms over the area for Friday afternoon. thursday night lows will be int he 60s, and Friday highs in the upper 80s to lower 90s. On Saturday a cold front will move into the area from the west, ahead of support provided by an upper low moving east across southern Canada. Ahead of this, storm chances Friday night are a bit complicated, with a strong low level jet developing over the eastern forecast area as the front and upper system approach from the west. For now, will keep a mention of storms late west, and not mention east. since mid level winds become very weak in the east. We will have to revisit this possibility on the next forecast cycle or two. Timing of the front and storms saturday is also a bit uncertain, and will keep a very broad chance with the system coming through Saturday. with storms expected to decrease and end to the east Saturday night. Saturday should be warm with highs in the mid to upper 80s. Sunday through Tuesday will show a modest cooling trend as the upper low moves east, and weak short waves break down the Rockies upper ridge a little more. Highs are expected to be in the mid 70s to lower 80s for Tuesday. A few showers or storms will be possible Monday night and Tuesday with support being provided by one of the above mentioned waves. Will go with the extended guidance on continuing a slight chance for Wednesday as well, with temperatures again on the mild side. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1224 PM CDT Wed Jun 22 2016 While there may be a lingering IFR ceiling over parts of southwest Minnesota through about 20z, VFR conditions are expected through the period. A small chance for MVFR conditions after about 10z tonight, especially north of Interstate 90, but confidence not high enough to include. && .FSD Watches/Warnings/Advisories... SD...None. MN...None. IA...None. NE...None. && SHORT TERM...08 LONG TERM... AVIATION...08
Hazardous weather outlook, Jun 22, 8:24 AM CDT, 9 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 824 AM CDT WED JUN 22 2016 IAZ001>003-012>014-021-022-032-MNZ071-072-080-081-089-090-097-098- SDZ039-040-054>056-061-062-067-231330- LYON IA-OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-CHEROKEE- BUENA VISTA-IDA-LINCOLN MN-LYON MN-MURRAY-COTTONWOOD-NOBLES- JACKSON-PIPESTONE-ROCK-KINGSBURY-BROOKINGS-MINER-LAKE-MOODY- MCCOOK-MINNEHAHA-LINCOLN SD- 824 AM CDT WED JUN 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...WEST CENTRAL IOWA...SOUTHWEST MINNESOTA...EAST CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS DEVELOPING SATURDAY INTO SATURDAY NIGHT. A FEW STORMS MAY BE SEVERE...PRODUCING LARGE HAIL AND DAMAGING WIND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. IAZ020-031-NEZ013-014-SDZ038-050-052-053-057>060-063>066-068>071- 231330- PLYMOUTH-WOODBURY-DIXON-DAKOTA-BEADLE-GREGORY-JERAULD-SANBORN- BRULE-AURORA-DAVISON-HANSON-CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER- BON HOMME-YANKTON-CLAY SD-UNION- 824 AM CDT WED JUN 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...WEST CENTRAL IOWA...NORTHEAST NEBRASKA...CENTRAL SOUTH DAKOTA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WARM AND HUMID CONDITIONS CAN BE EXPECTED ON FRIDAY...WITH HEAT INDEX VALUES REACHING 95 TO 100 DEGREES DURING THE AFTERNOON. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY. ISOLATED STORMS MAY BE SEVERE...PRODUCING LARGE HAIL AND DAMAGING WIND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 1:41 AM CDT | Severe Thunderstorm Warning | FSD | Buena Vista, Clay | 34 min |
Nearby
River Flood Warnings in Iowa, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.